# SDR AALA980644

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: WIN1222
- Condition: Failed
- Location: Window Heat
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LHR - FLT 0093 - RT WINDOW HEAT FAULTED ON TAXI OUT.  FOUND WINDOW HEAT SENSOR FAULT.  SWAPPED TO ALTERNATE SENSOR.  OPS NOW OK.  WINDOW HEAT TEST OK.  ALL OPS AND INDICATIONS NOW NML.  NOTE:  EXTENDED RANGE EVENT REPORT (ER) NR TUL15.   (X)
